# SDR 2025F00056

- Difficulty date: March 1, 2025
- Submitted: March 4, 2025
- Operation: General aviation
- Aircraft: N852VL
- Make and model: Piper PA-32-260
- Aircraft serial: 327400003
- Aircraft time: 4,750 hours, 16,864 cycles
- Engine: Lyc O540E4B5
- System (JASC): 7414 · Magneto/Distributor
- Part: Magneto
- Part number: 105136557
- Part serial: 6050256
- Condition: Failed
- Location: Engine
- Part time: 818 cycles
- Stage of operation: TX
- How discovered: O
- Nature of condition: R, J
- Precautionary procedure: O

## Discrepancy

RUN UP ENGINE WENT DOWN WHEN TESTING.
